MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM/1.1MM DOUBLE DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM/1.1MM DOUBLE DRILL SLEEVE; GUIDE, SURGICAL, INSTRUMENT
Model Number 312.14
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j employee.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the double drill sleeve was broken.There was no known patient or hospital involvement.This report is for 1 1.5mm/1.1mm double drill sleeve.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: investigation summary: visual inspection: 1.5mm/1.1mm double drill sleeve was received at us cq.Upon visual inspection at cq.It is observed that the distal tip of the 1.1mm drill bit hole in double drill sleeve was broken.The rest of the device shows minimal wear which would not contribute to the complaint condition.Device failure/ defect found? yes.Dimensional inspection : no dimensional analysis was performed due to confirmed post manufacturing damage identified.Document/ specification review: (current & manufactured).Complaint confirmed? yes.Investigation conclusion: the complaint condition is confirmed.While a definitive root cause could not be determined, it is possible that the device might have encountered unintended forces.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number: 312.140.Lot number: 5l16197.Manufacturing site: bettlach.Release to warehouse date: july 2, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5MM/1.1MM DOUBLE DRILL SLEEVE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11402038
Report Number2939274-2021-01132
Device Sequence Number1167253
Product Code FZX
UDI-Device Identifier10886982187604
UDI-Public(01)10886982187604
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number312.14
Device Catalogue Number312.14
Device Lot Number5L16197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1